# SDR SWIA202005110586

- Difficulty date: April 16, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR SUPPORT FLOOR BEAM CRACKED AT FS274, LBL12 AT AFT RADIUS   (C-CHECK) RO 5/7/2020   CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND APPLIED REPAIR TO LH COCKPIT FLOOR SUPPORT BEAM AT FS274.00, LBL12.00.  SEE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  REF CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD AND FORM M-337.
